| Model Number |
10S05TWC |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was provided and a lot history review will be performed.The return of the sample is pending.The company is still investigating the issue at this time.The device was labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 10s05twc, vascular graft, allegedly experienced a leak.This information was received from a single source.This malfunction involved a patient with no consequences.The patient's age, weight, and gender were not provided.
Event or Problem Description
Additional Manufacturer Narrative
H10: the lot number was provided and a lot history review was performed.The device was returned for evaluation.The investigation is inconclusive for graft leak.The definitive root cause could not be determined.The device is labeled for single use.H10: g4 h11: g1,h6(method, result & conclusion) h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.